# SDR SWI2025F00793

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM IS CORRODED FS1031  (C-CHECK RO 06/29/2025)REPAIRED FLOOR BEAM NEW SECTION AT LBL 9.0 BETWEEN F/S 1025 TO F/S 1037 IAW CRJ 900 SRM 53-00-41-201-001-A03 AND CRJ 900 SRM 51-42-21-001-001-A01.COMPLIED WITH 51-900-1002-SKY.
